www.uhasselt.be
DSpace

Document Server@UHasselt >
Research >
Research publications >

Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/15848

Title: Configurations of limit cycles in Lienard equations
Authors: Coll, B.
DUMORTIER, Freddy
Prohens, R.
Issue Date: 2013
Citation: JOURNAL OF DIFFERENTIAL EQUATIONS, 255 (11), p. 4169-4184
Abstract: We show that every finite configuration of disjoint simple closed curves in the plane is topologically realizable as the set of limit cy-cles of a polynomial Liénard equation.The related vector field X is Morse–Smale. Moreover it has the minimum numberof singulari-ties required fo rrealizing the configuration in a Liénardequation. We provide an explicit upper bound on the degree of X, which is lower than the results obtained before, obtained in the context of general polynomial vector fields. ©2013ElsevierInc. All rights reserved.
Notes: Prohens, R (reprint author), Univ Illes Balears, Dept Matemat & Informat, Palma De Mallorca 07122, Illes Balears, Spain. tomeu.coll@uib.cat; freddy.dumortier@uhasselt.be; rafel.prohens@uib.cat
URI: http://hdl.handle.net/1942/15848
DOI: 10.1016/j.jde.2013.08.004
ISI #: 000324960100018
ISSN: 0022-0396
Category: A1
Type: Journal Contribution
Validation: ecoom, 2014
Appears in Collections: Research publications

Files in This Item:

There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.